MAUDE Adverse Event Report: CAREFUSION, INC TRAY SFTY SPN WHIT25G3.5 L/B-D/E 1T7457; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SFTY SPN WHIT25G3.5 L/B-D/E 1T7457; ANESTHESIA CONDUCTION KIT
Model Number 406704
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tray sfty spn whit25g3.5 l/b-d/e 1t7457 sterile covering was damaged.The following information was provided by the initial reporter: it was reported by the distributor that there is a hole in the sterile covering.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one photo of lot 0001400915 was provided.No photos or samples of showing the reported issue were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for reported lot 0001400915 was performed and it was confirmed that procedural and functional requirements needed for its release were met.It can be concluded that during the review of the information available, any non-conformance or quality issues were not observed or identified.Based on the available information we are not able to identify a root cause at this time.

Brand Name
TRAY SFTY SPN WHIT25G3.5 L/B-D/E 1T7457
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12297682
Report Number1625685-2021-00050
Device Sequence Number14235634
Product Code CAZ
UDI-Device Identifier00382904067045
UDI-Public00382904067045
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2022
Device Model Number406704
Device Catalogue Number406704
Device Lot Number0001400915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown